# SDR 04FDEA02035

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC2801504
- Condition: Worn
- Location: Rt Wing Ib Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP I/B TRACK FAIRING AFT MOUNT WORN.  REMOVED AND REPLACED MOUNT IAW SRM 51-33-01 AT MAE.
